Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Cardinal Health 200, LLC PROTEXIS; Surgeons gloves
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Cardinal Health 200, LLC PROTEXIS; Surgeons gloves
Model Number
2D73PM70
Medical Device Problem Code
Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Infusion rn working in infusion lab reports that the sterile gloves we currently have in stock seem to be more fragile.4 out of 5 pair have torn very easily this am.
New Search
Submit an Adverse Event Report
Brand Name
PROTEXIS
Common Device Name
Surgeons gloves
Manufacturer
(Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key
50191960
Report Number
50191960
Device Sequence Number
12292660
Product Code
KGO
UDI-Device Identifier
20885380027281
UDI-Public
(01)20885380027281
Combination Product (Y/N)
N
Initial Reporter State
LA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/22/2026
Report Date
(Section F)
06/22/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
2D73PM70
Device Catalogue Number
2D73PM70
Device Lot Number
ts25020165
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/10/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
06/22/2026